CSpace

Browse/Search Results:  1-10 of 177 Help

Selected(0)Clear Items/Page:    Sort:
Hilbert Problem 15 and Ritt-Wu Method (II) 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 15
Authors:  Li, Banghe;  Wang, Dingkang
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Cubic curves with cusp  Hilbert problem 15  Ritt-Wu method  
Impact of the RMB Joining in the SDR Basket on Its Internationalization from the Perspective of Risk Spillover 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 12
Authors:  Zhang, Bingjie;  Wang, Shouyang;  Wei, Yunjie;  Zhao, Xueting
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Dynamic network  risk spillover  RMB internationalization  SDR basket  structural VAR  
Lifts of Non-Compact Convex Sets and Cone Factorizations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 24
Authors:  Wang, Chu;  Zhi, Lihong
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Cone factorization  convex set  lift  nonnegative rank  polyhedron  positive semidefinite rank  recession cone  
Time-Inconsistent Stochastic LQ Problem with Regime Switching 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 22
Authors:  Si, Binbin;  Ni, Yuan-Hua;  Zhang, Ji-Feng
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Forward-backward stochastic difference equation  open-loop equilibrium control  regime switching  stochastic linear-quadratic problem  time inconsistency  
The Time-Dependent Von Karman Shell Equation as a Limit of Three-Dimensional Nonlinear Elasticity 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 18
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Nonlinear elasticity  thin shell  time-dependent von Karman equations  
Isotopic Meshing of a Real Algebraic Space Curve 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 卷号: 33, 期号: 4, 页码: 1275-1296
Authors:  Jin, Kai;  Cheng, Jinsan
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Algebraic space curve  topology  weak generic position  
On the Construction of Involutory MDS Matrices overF2m 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 卷号: 33, 期号: 3, 页码: 836-848
Authors:  Bai, Jian;  Sun, Yao;  Wang, Dingkang
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Diffusion layer  involutory MDS matrix  lightweight  
Evaluating the Impacts of Universal Two-Child Policy on Beijing's Population 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 18
Authors:  Liu, Qing;  Liu, Xiuli
Favorite  |  View/Download:3/0  |  Submit date:2020/06/30
Age structure  Beijing  cohort-component  population projection  universal two-child policy  
A Hierarchical Forecasting Model for China's Foreign Trade 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 17
Authors:  Sun, Yuying;  Zhang, Xun;  Wang, Shouyang
Favorite  |  View/Download:4/0  |  Submit date:2020/06/30
Decomposed and combined models  exports and imports  forecasts  hierarchy  trade structure  
Credit Scoring Based on the Set-Valued Identification Method 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 13
Authors:  Wang, Ximei;  Hu, Min;  Zhao, Yanlong;  Djehiche, Boualem
Favorite  |  View/Download:0/0  |  Submit date:2020/09/23
Credit scoring  logistic regression model  prediction accuracy  set-valued model